Ozempic and Invokana

So, since I can’t take metformin or Januvia due to side effects-:frowning: My doc gave me Ozempic to try. Has anyone here had experience with it? I have a sensitive stomach and really hate throwing up. I am scared to try it. I already have reflux and take Nexium for that. My doctor said it has fewer side effects than the other GLP-1 meds??? That’s what the weekly GLP’s claim but I think different people have different experiences.

She also gave me a sample of Invokana. I am not as afraid to try that. Anybody have anything to say about Invokana, good or bad?? I am more inclined and less scared to give that a try.

Thanks in advance!

I am very prone to side effects as I am a slow metabolizer of drugs-:frowning:

I was just prescribed Ozempic a couple of weeks ago as my A1c was way to high after the holidays. I was told to make sure that I really stick to low carbs the day of and the day after taking the shot I have very little side effects mostly blurry eyes while looking at the computer for two days after. My stomach did have a queasy feeling just before a scheduled meal or snack but overall I’m very happy with it and my blood sugar has been excellent. It went from around 140-160 to between 90-105

Thank you for sharing your experience. Glad it’s working ok for you!!! Keep us posted!! I am going to work up the courage to try it. I have such a sensitive stomach… but who knows, it might work for me.

As of today I my morning BS was 87 and my weight has gone down about 8 lbs in the month since I started. I also usually have a sensitive stomach as far as feeling wishy washy and i’ve had a little of this but nothing bad at all. but i’ve been watching my carbs real close. the keto diet has matched up perfect with the weekly shots.

Good Luck

That is great news!!! It has inspired me to give it a try. I misplaced the sample that my PCP gave to me so I messaged her for some more. It would be a dream come true if this lowered my blood sugar and my weight. Despite dieting, I have not been able to drop any appreciable weight. It’s been very frustrating and depressing. I wish you continued success. Keep us posted. I will do the same.

1 Like

Hello

It may seen odd but try giving up caffeine for a few weeks and see if that helps the nausea. It did for me

herbie

Welcome @herbie to the TuD forum. Its nice to hear from you.